MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 ANTIGEN CARD HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 ANTIGEN CARD HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195-100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The consumer reported that during a testing session with the binaxnow covid-19 antigen card home test, the consumer "got injured and started bleeding." the date that this event occurred is unknown.The sample type was not provided.Due to the alleged event, the test results were stated to be inconclusive by the consumer.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
This investigation is still in progress.Once the investigation is completed, a supplemental report will be provided.
 
Additional Manufacturer Narrative
A product deficiency was not reported or found.The customer was provided with the reagent safety data sheet (sds).

Brand Name
BINAXNOW COVID-19 ANTIGEN CARD HOME TEST
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key13361643
Report Number1221359-2022-00559
Device Sequence Number19270527
Product Code QKP
UDI-Device Identifier10811877011337
UDI-Public01108118770113371721092910141579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA203107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/29/2021
Device Catalogue Number195-100
Device Lot Number141579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown